# SDR DALA1050459882

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 1,378 hours, 1,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROW 4CD OF THE CABIN AND IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MX REPLACED THE LIGHTBULBS AS REQUIRED AND FUNCTIONALLY CHECKED EACH LOCATION.
